Alert archive / North Dakota / Tornado Warnings in 2009
Tornado Warning 26, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 26, 2009, 7:29 PM CDT for McLean County, Sheridan County, North Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2009, 7:29 PM CDT (00:29 UTC)
- Expired
- Jun 26, 2009, 8:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties McLean County, ND, Sheridan County, ND
The radar
The Bismarck radar (KBIS), 79 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:45 PM CDT | HAIL 1 | 5 Se Turtle Lake, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 26, 6:43 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1750 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KBIS 270029 TORBIS NDC055-083-270115- /O.NEW.KBIS.TO.W.0026.090627T0029Z-090627T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BISMARCK ND 729 PM CDT FRI JUN 26 2009 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA... SOUTHWESTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 815 PM CDT * AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MERCER...OR 44 MILES NORTH OF BISMARCK...AND MOVING EAST AT 15 MPH. THIS STORM HAS A HISTORY OF TORNADO TOUCHDOWNS. * THIS TORNADIC STORM WILL BE NEAR... MCCLUSKY AROUND 805 PM CDT. DENHOFF AROUND 815 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE LARGE DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS WELL AWAY FROM THE STORM CENTER. && LAT...LON 4733 10021 4732 10080 4760 10085 4767 10024 TIME...MOT...LOC 0029Z 265DEG 15KT 4744 10066 $$ HEINERT
3 follow-up statements
000
WWUS53 KBIS 270041
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
741 PM CDT FRI JUN 26 2009
NDC055-083-270115-
/O.CON.KBIS.TO.W.0026.000000T0000Z-090627T0115Z/
MCLEAN ND-SHERIDAN ND-
741 PM CDT FRI JUN 26 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN SHERIDAN AND EASTERN MCLEAN COUNTIES...
AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO
WAS LOCATED 6 MILES SOUTHEAST OF MERCER...OR 45 MILES NORTH OF
BISMARCK...MOVING EAST AT 15 MPH.
THE TORNADO WILL BE NEAR...
MCCLUSKY AROUND 805 PM CDT.
DENHOFF AROUND 815 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS WELL AWAY FROM THE
STORM CENTER.
&&
LAT...LON 4734 10072 4749 10077 4761 10073 4767 10024
4733 10021
TIME...MOT...LOC 0040Z 265DEG 15KT 4744 10059
$$
HEINERT000
WWUS53 KBIS 270054
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT FRI JUN 26 2009
NDC055-270104-
/O.CAN.KBIS.TO.W.0026.000000T0000Z-090627T0115Z/
MCLEAN ND-
754 PM CDT FRI JUN 26 2009
...THE TORNADO WARNING FOR EASTERN MCLEAN COUNTY IS CANCELLED...
LAT...LON 4734 10062 4746 10066 4759 10064 4767 10024
4733 10021
TIME...MOT...LOC 0054Z 265DEG 15KT 4743 10052
$$
NDC083-270115-
/O.CON.KBIS.TO.W.0026.000000T0000Z-090627T0115Z/
SHERIDAN ND-
754 PM CDT FRI JUN 26 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN SHERIDAN COUNTY...
AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MCCLUSKY...OR 45
MILES NORTH OF BISMARCK...MOVING EAST AT 15 MPH.
THE TORNADO WILL BE NEAR...
MCCLUSKY AROUND 810 PM CDT.
DENHOFF AROUND 815 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS WELL AWAY FROM THE
STORM CENTER.
&&
LAT...LON 4734 10062 4746 10066 4759 10064 4767 10024
4733 10021
TIME...MOT...LOC 0054Z 265DEG 15KT 4743 10052
$$
HEINERT000
WWUS53 KBIS 270113
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
813 PM CDT FRI JUN 26 2009
NDC083-270124-
/O.EXP.KBIS.TO.W.0026.000000T0000Z-090627T0115Z/
SHERIDAN ND-
813 PM CDT FRI JUN 26 2009
...THE TORNADO WARNING FOR SOUTHWESTERN SHERIDAN COUNTY EXPIRES AT
815 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.
LAT...LON 4734 10062 4746 10066 4759 10064 4767 10024
4733 10021
TIME...MOT...LOC 0114Z 265DEG 15KT 4744 10040
$$
HEINERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 26, 4:20 AM CDT, 15 hours 9 minutes earlier.
Area forecast discussion, Jun 26, 4:20 AM CDT, 15 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 420 AM CDT FRI JUN 26 2009 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT AT 3 AM CDT THIS MORNING A SURFACE TROUGH HAS MOVED INTO WESTERN NORTH DAKOTA. THE TROUGH IS FORECAST TO MOVE SLOWLY EAST...TO CENTRAL NORTH DAKOTA BY EARLY AFTERNOON...AND TO THE RED RIVER VALLEY BY MIDNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP IN THE NORTHWEST AND NORTH CENTRAL WITH ISOLATED DEVELOPMENT ELSEWHERE AND ARE LIKELY TO PERSIST THROUGH THE MORNING WITH INCREASED DEVELOPMENT IN THE AFTERNOON. THE NAM AND GFS BOTH SHOW HIGH PRECIPITABLE WATER AND A K INDEX 35 OR HIGHER ACROSS CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING...LEADING TO POTENTIAL FOR HEAVY RAIN FROM THUNDERSTORMS. THE GFS INDICATES 700 MB WINDS OF 10 TO 15 KTS AND THE LAYER STORM MOTION WINDS ARE EQUALLY LIGHT INDICATING SLOW MOVING THUNDERSTORMS. CONSEQUENTLY...WILL ISSUE A FLASH FLOOD WATCH FOR CENTRAL AND PARTS OF NORTH CENTRAL NORTH DAKOTA. IN ADDITION...APPEARS THAT STRONG CAPE WITH LITTLE CIN POINTS TOWARD POTENTIALLY SEVERE THUNDERSTORMS. COLD ADVECTION BEHIND THE TROUGH TONIGHT INTO SATURDAY WILL COOL THE TEMPS BUT COULD SEE SOME THUNDERSHOWERS IN THE AFTERNOON DUE TO CONVECTION IN THE COOLER AIRMASS. RIDGING ALOFT WILL KEEP SATURDAY NIGHT AND SUNDAY DRY. .LONG TERM...MONDAY THROUGH THURSDAY... EXTENDED PERIOD WILL BEGIN WITH UPPER LOWS OVER WESTERN CANADA AND THE GREAT LAKES ON MONDAY. THIS WILL RESULT IN A FRONTAL SYSTEM PASSAGE MONDAY NIGHT AND TUESDAY ASSOCIATED WITH THE WESTERN CANADIAN UPPER LOW. TRAILING COLD FRONT EXPECTED TO BE THE FOCUS FOR SCATTERED THUNDERSTORMS INTO TUESDAY AND TUESDAY NIGHT. MAIN DYNAMICS NORTH OF THE REGION BUT RELATIVELY STRONG MID LEVEL FLOW SHOULD BE SUFFICIENT FOR WIDELY SCATTERED SHOWERS AND THUNDERSTORMS. .AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS ALL TAF SITES FRIDAY MORNING. AT 12Z...A COLD FRONT IS FORECAST TO EXTEND FROM MANITOBA ACROSS NORTHWEST NORTH DAKOTA INTO SOUTHEAST MONTANA. THIS FRONT WILL MOVE SLOWLY EAST TODAY AND WILL BE THE FOCUS FOR THUNDERSTORMS ACROSS MAINLY CENTRAL AND EASTERN NORTH DAKOTA. ABUNDANT LOW LEVEL MOISTURE AND SLOW MOVING FRONTAL SYSTEM WILL MAKE HEAVY RAIN A POSSIBILITY. THIS THREAT WILL OCCUR OVER CENTRAL AND EASTERN NORTH DAKOTA AFTER 4 PM CDT THIS AFTERNOON AND OVERNIGHT. UNTIL THEN THE EARLY PERIOD OF THE TAFS WILL BE VFR WITH WIDELY SCATTERED THUNDERSTORMS MAINLY ACROSS THE NORTH. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH SATURDAY MORNING FOR NDZ005-013-022-023-025-034>037-042-045>048-050-051. && TSW/WAA
Hazardous weather outlook, Jun 26, 7:24 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 724 PM CDT FRI JUN 26 2009 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-280030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 724 PM CDT FRI JUN 26 2009 /624 PM MDT FRI JUN 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH AND TORNADO WATCH ARE IN EFFECT FOR ALL BUT EXTREME WESTERN NORTH DAKOTA TONIGHT. A FLASH FLOOD WATCH IS ALSO IN EFFECT UNTIL EARLY SATURDAY. NUMEROUS SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA FRIDAY NIGHT WITH LARGE HAIL...STRONG WINDS AND TORNADOES POSSIBLE. HEAVY RAINFALL WILL OCCUR WITH THESE STORMS. STAY TUNED TO LOCAL MEDIA OUTLETS AND NOAA WEATHER RADIO FOR THE LATEST WARNINGS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY AND AGAIN TUESDAY AND WEDNESDAY. SAVADEL
In the hours before
Local storm report, Jun 26, 6:46 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 4 SE RIVERDALE 47.46N 101.31W
06/26/2009 E1.00 INCH MCLEAN ND MESONET
ALSO 1.35 INCHES OF RAIN IN ONE HOUR
0600 PM HAIL 5 S RIVERDALE 47.42N 101.37W
06/26/2009 E0.88 INCH MCLEAN ND TRAINED SPOTTER
&&
ASCHLAGLocal storm report, Jun 26, 7:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TORNADO 10 N WASHBURN 47.43N 101.03W
06/26/2009 MCLEAN ND PUBLIC
TORNADO ON GROUND FOR 3 MINUTES. BEGAN AT 1843 CDT
&&
ASCHLAGLocal storm report, Jun 26, 7:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 SW UNDERWOOD 47.45N 101.15W
06/26/2009 E1.75 INCH MCLEAN ND FIRE DEPT/RESCUE
&&
ASCHLAGLocal storm report, Jun 26, 7:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST NEW ENGLAND 46.54N 102.87W
06/26/2009 E40 MPH HETTINGER ND PUBLIC
HEAVY RAIN STARTING AT 1710 CDT WITH WIND GUSTS ESTIMATED
NEAR 40 MPH
0515 PM TSTM WND GST NEW ENGLAND 46.54N 102.87W
06/26/2009 E60 MPH HETTINGER ND CO-OP OBSERVER
ESTIMATED 60 MPH WIND GUST
0515 PM HEAVY RAIN 7 WNW NEW ENGLAND 46.58N 103.01W
06/26/2009 E0.00 INCH SLOPE ND TRAINED SPOTTER
1.40 INCHES OF RAIN IN 20 MINUTES
&&
ASCHLAGLocal storm report, Jun 26, 7:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 5 SE TURTLE LAKE 47.48N 100.81W
06/26/2009 E1.00 INCH MCLEAN ND TRAINED SPOTTER
ONGOING FOR FIVE MINUTES
0710 PM TORNADO 2 WSW MERCER 47.48N 100.75W
06/26/2009 MCLEAN ND PUBLIC
TORNADO ON GROUND
&&
ASCHLAGLocal storm report, Jun 26, 7:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 N MARTIN 47.87N 100.11W
06/26/2009 E1.25 INCH PIERCE ND TRAINED SPOTTER
&&
ASCHLAGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 63 min |
| Jun 26, 7:17 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 58 min |
| Jun 26, 7:22 PM CDT | Tornado Warning | BIS | Morton | 23 min |
| Jun 26, 7:37 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 38 min |
| Jun 26, 7:43 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Grant, Morton | 62 min |
| Jun 26, 7:55 PM CDT | Tornado Warning | BIS | Burleigh, Morton | 35 min |
| Jun 26, 8:08 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Kidder, McHenry, McLean and 8 more | 52 min |
| Jun 26, 8:33 PM CDT | Areal Flood Advisory | BIS | Ward | 3 hr |
| Jun 26, 8:33 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
| Jun 26, 8:46 PM CDT | Flash Flood Warning | BIS | Burleigh | 3 hr |
| Jun 26, 8:49 PM CDT | Flash Flood Warning | BIS | Ward | 3 hr |
| Jun 26, 9:13 PM CDT | Flash Flood Warning | BIS | Burleigh, Kidder, Morton, Sheridan, Wells | 3 hr |
| Jun 26, 11:52 PM CDT | Areal Flood Advisory | BIS | Burleigh, Kidder, Morton, Sheridan, Wells | 6 hr |
| Jun 27, 12:00 AM CDT | Areal Flood Advisory | BIS | Ward | 6 hr |
| Jun 27, 2:54 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 36 min |
| Jun 27, 2:58 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 43 min |
| Jun 27, 3:15 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 50 min |
Nearby
Tornado Warnings in North Dakota, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.